Top
10
Doctor insights on: I Blink A Lot More Than Other People Is That Sign Of Something More Serious

Share
1

1
I blink a lot more than other people. Is that sign of something more serious?

I blink a lot more than other people. Is that sign of something more serious?

Not necessarily: Blinking you eyes alot cn just be a behavioral tick, but it also occurs in people with dry eyes and sometimes with blepharospasm. It the blinking is excessive, it is probably best to see your eyecare provider for an evaluation. ...Read more

See 1 more doctor answer
3

3
Past few days i've done lots of walking, more than i walked in years. Now today i feel as though my cell phone is vibrating in right pocket but it's not. Is this a sign to something serious like ms?

Past few days i've done lots of walking, more than i walked in years. Now today i feel as though my cell phone is vibrating in right pocket but it's not. Is this a sign to something serious like ms?

Not necessarily: I wonder how people described that sensation prior to cellular days? Maybe it didn't exist until cell phones did! Ha! The diagnosis of MS is much more complicated than feeling vibrations in a pocket which may simply be due to muscle stress and overexertion. If anything is sore, ice it down. If things persist over the next few days then, speak to your doctor. Mean time- keep walking! ...Read more

See 2 more doctor answers
6

6
My head kinda hurts at the top, my period is late I have no signs of it, i blinked fast & got dizzy i've been stressing a lot haven't had sex this mo.?

My head kinda hurts at the top, my period is late I have no signs of it, i blinked fast & got dizzy i've been stressing a lot haven't had sex this mo.?

Many explanations: Your symptoms are quite varied and possibly related to stress or anxiety. Please see your doctor for proper evaluation and treatment. ...Read more

7

7
Is one of the side effects of effexor severe joint pain? my daughter has been taking it for 6 weeks or so. For the last 3 she has severe pain in her hips and shoulder. She was taken off of it on July 27 and is still in a lot of pain. X-rays show no signs

Is one of the side effects of effexor severe joint pain? my daughter has been taking it for 6 weeks or so. For the last 3 she has severe pain in her hips and shoulder. She was taken off of it on July 27 and is still in a lot of pain. X-rays show no signs

Unlikely: Unfortunately joint pain is one of those symptoms where there can be a multitude of possible causes. So, while it's technically possible ... It's somewhat unlikely. In actuality, the norepinephrine component of Effexor (venlafaxine) usually improves pain symptoms by blocking the pain signaling pathway. Wish there was a more definitive answer ... Hope this helps! ...Read more

8

8
Can daily migraines be a sign of something more serious? What?

Can daily migraines be a sign of something more serious? What?

Need Consultation: Migraines are the brain telling you that you are not getting enough blood to feed the brain tissue. This can lead to strokes and other serious conditions. Have a neurologist and a dentist that is extremely good with treating TMJ do an evaluation on you. ...Read more

See 1 more doctor answer
9

9
Could having constant uti's be a sign of something more serious?

Could having constant uti's be a sign of something more serious?

Yes: It could indicate a chronic prostate infection, large post void residual volume in the bladder, vessico-ureteral reflux, infected bladder or renal stones, ineffective antibiotic treatment etc. Get checked out by an infectious disease specialist or urologist. ...Read more

10

10
Could these migraines be a sign of something more serious?

Could these migraines be a sign of something more serious?

Possibly: With symptoms lasting this long you need to be seen by your doctor who will examine and test you to see what's wrong. ...Read more